# SDR DALA2022092606298

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 FWD AND AFT LEAF SPRING DIT NOT HOLD THE GIRT BAR SLIDER AT4L DOOR. (IN REF. AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00101: DAMAGED 4L DOOR GIRT BAR WAS REPLACED BY SERVICEABLE PER B757-200 AMM 25-66-10 AND LEAF SPRINGS (FWD AND AFT) OPERATE CORRECTLY. (2421934)
